Coping With Epilepsy Epilepsy Research Program
Free Advertisement
 

Go Back   Epilepsy Forum > Peer Support > The Kitchen



Reply
 
LinkBack Thread Tools
  #1  
Old 05-20-2019, 02:01 AM
Tralee A's Avatar
Joined the Party
 
Join Date: Jun 2008
Location: mid north coast Australia
Posts: 85
Thanks: 8
Thanked 12 Times in 11 Posts
Send a message via MSN to Tralee A

Anxiety side effects


I'm on epilim, lamictil and zonegran (simple partial?) and have just got back from appointment with a neuropsychiatrist where he said I have mild anxiety and so put me on a tablet for anxiety (as if I dont rattle enough already). I was just wondering if anyone else on these tablets has anxiety attacks?
There was a tablet I tried ages ago but was taken off it quickly coz I was having full on curl into a ball and cry panic attacks

Sent from my SM-T595 using Tapatalk
__________________
If it ain't broke, you're not hitting it hard enough.
Reply With Quote
  #2  
Old 05-20-2019, 07:29 AM
Super Moderator / Thank You Queen
 
Join Date: Jun 2005
Location: Massachusetts
Posts: 16,486
Thanks: 950
Thanked 7,341 Times in 5,421 Posts
Quote :
I have mild anxiety and so put me on a tablet for anxiety (as if I dont rattle enough already)
If it's mild, I'm surprised he didn't recommend some other approaches first, rather than yet another med.

Did you have anxiety before being diagnosed with epilepsy and/or before being put on meds? With some kinds of seizures, anxiety can be a symptom, and with some meds, anxiety can be a side effect.
Reply With Quote
  #3  
Old 05-20-2019, 08:01 AM
Tralee A's Avatar
Joined the Party
 
Join Date: Jun 2008
Location: mid north coast Australia
Posts: 85
Thanks: 8
Thanked 12 Times in 11 Posts
Send a message via MSN to Tralee A
Originally Posted by Nakamova View Post:
If it's mild, I'm surprised he didn't recommend some other approaches first, rather than yet another med.

Did you have anxiety before being diagnosed with epilepsy and/or before being put on meds? With some kinds of seizures, anxiety can be a symptom, and with some meds, anxiety can be a side effect.
I've been to a psychologist before my neurologist referee me to the neuropsychiatrist and the psychologist has given me coping mechanisms to help so it's not as bad as it used to be.
Mum was wondering if it was a side effect so I thought I'd see if anyone else has that issue

Sent from my SM-T595 using Tapatalk
__________________
If it ain't broke, you're not hitting it hard enough.
Reply With Quote
  #4  
Old 05-20-2019, 03:27 PM
Super Moderator / Thank You Queen
 
Join Date: Jun 2005
Location: Massachusetts
Posts: 16,486
Thanks: 950
Thanked 7,341 Times in 5,421 Posts
I've been on both Zonegran and Lamictal without having anxiety as a side effect. But everyone is different and both drugs can potentially cause anxiety or other mood issues. You might find the links below helpful for info about how others have responded to those meds, as well as to Epilim.

https://www.askapatient.com/viewrati...&name=ZONEGRAN
https://www.askapatient.com/viewrati...&name=LAMICTAL
https://www.askapatient.com/viewrati...3&name=DEPACON
Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


Similar Threads
Thread Thread Starter Forum Replies Last Post
Side effects? joeyrory The Kitchen 2 10-07-2015 09:06 PM
Help with side effects Aaleayha The Kitchen 4 03-06-2012 03:47 PM
side effects kelly.hodges The Foyer 6 09-12-2011 08:58 PM
Seizures or side effects or anxiety? munchy The Kitchen 1 03-20-2010 11:13 AM


All times are GMT -5. The time now is 06:46 PM.


Powered by vBulletin® - Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
Content Relevant URLs by vBSEO ©2009, Crawlability, Inc.
Copyright 2005 Measuring Up. ALL rights reserved.